# SDR HYIA20181123001

- Difficulty date: November 20, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: C4020297
- Aircraft time: 27,205 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 99102221
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT PIC TURNED ON WINDSHIELD HEAT. UPON REACHING CRUISE, BURNING SMELL AND SMOKE NOTICED FROM LOWER LEFT SIDE OF WINDSHILED. PIC TURNED OFF HEAT
AND SMELL/SMOKE DISAPPEARED AND STOPPED.THE WINDSHIELD WAS TESTED AND CONTINUITY FOUND BAD. THE WINDSHIELD WAS PLACED ON MEL AND WILL BE REPLACED.
